FROM OUR EXPERTS
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and Acetaminophen Tablets , USP 10 mg/500 mg. Bottles from the affected lots may contain tablets that have a higher dosage of acetaminophen, and as a result, it is possible that consumers could take more than the intended acetaminophen dose.
The problem with getting too much acetaminophen is that it could result in liver toxicity, especially in patients on other acetaminophen containing medications, patients with liver dysfunction, or people who consume more than three alcoholic beverages a day.
The affected lots, were distributed between Feb. 20, 2012 and Nov. 19, 2012 to wholesale distributors and retail pharmacies nationwide. For a list of the lot numbers, see Qualitest's press release .
If you have hydrocodone/acetaminophen tablets from the affected lots, contact Qualitest at 1-800-444-4011. If you are unsure if you have the affected ...
The FDA issued a notice that one lot of hydrocodone bitartrate and acetaminophen tablets with a dosage of 10 mg/500 mg has been recalled because some of them may contain a higher dosage of acetaminophen.
The affected tablets were manufactured by Qualitest, a subsidiary of Endo Health Solutions, and are from Lot Number C1440512A, with an expiration date of 12/13. The tablets are approximately 16.51 mm in length, pink, capsule-shaped tablets, with "3600" debossed on one side of the tablet and "V" on the other.
Unintentional administration of tablets with increased acetaminophen content could result in liver toxicity, especially in patients on other acetaminophen containing medications, patients with liver dysfunction, or people who consume more than three alcoholic beverages a day.
If you are taking hydrocodone/acetaminophen in the 10/500 mg dosage and are not sure if your medication came from the recalled lot, check with your pharmacist.
Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Symptoms When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and in a daze, constipated , and possibly nauseous. When you take too much of these medications however, symptoms become much more serious. Symptoms include: Extreme sleepiness Breathing problems Small pupils -- the black circle in the colored part of your eye The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up. The most dangerous complication of this type of overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more sh...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.